# SDR CALA2009032400162

- Difficulty date: March 23, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N14335
- Make and model: Boeing 7373T0
- Aircraft serial: 23573
- Aircraft time: 65,444 hours, 33,420 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY LIGHT INOPERATIVE.  REPLACED AFT LEFT BATTERY PACK FOR THE L2 DOOR EMERGENCY LIGHTS.
